# SDR SWAA2025100610718

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 500I STR 26R AT FWD CARGO COMPARTMENT.  REPLACED TIE CLIP AND FASTENERS LOCATED STA 500I STR 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A1234 SHEET 14 REV. A.
